Why does Seroquel make you tired?

Quetiapine retard and this tiredness

Quote from Lotta1983:

Good morning, so this morning everything was particularly bad. The Depris & the Fears. I had the feeling that I couldn't take it anymore. Took the 75 mg today and unfortunately I had to use a Tavor. I'm really scared of losing my mind. I also have confused thoughts in my head that scare me. Come back from a walk yesterday and see our chickens and imagine how they are slaughtered and their feathers torn off. Of course I panic straight away. Then later I was driving the car and thought about it ...




You could take a Tavor every fifth day then you would 100% not end up in an addiction!

Because after three days there is absolutely nothing left of the substance in your body, that's a drug with a short-term effect!

If you were to take diazepam now, for example, it would be more dangerous because they stay in the body for more than 100 hours and if you take one every tenth day then you are guaranteed to be dependent after three months, of course you come from Diazepam got rid of better than Tavor

But that's all relative and also depends on the dose, but in your case every 10th day I see no problem at all and you could even take one every fifth day ask Petrus

I also wanted to start with the setralin 20 days ago but the box is still untouched in the closet. I didn't dare and my doctor told me later that they have already tested so many antidepressants. Stop doing that and that's why he did also agreed that I will try baclofen now.

But every person is different and I hope that you will still have the right effect I wish you with all my heart because I know exactly what it means to live with panic and I can put myself in your place 100%

12/10/2019 11:27 AM • x 1 # 20